# SDR DXTA2016081206277

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 7,136 hours, 5,542 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE CB POPPED OUT FOR THE POWER BRAKES, AFTER A FEW MINUTES, RESET CB AND RETURNED TO RAMP.  AFTER STOPPED ON RAMP, PULLED CB FOR POWER BRAKES.  INSPECTED POWER BRAKE AND ANTI-SKID BRAKE SYSTEM, NO DEFECTS NOTED.  IAW CUSTOMER REQUEST, REPLACED HYDRAULIC BRAKE PUMP ASSY, PN: 640931, SN: 6768 AND ANTI-SKID POWER PACK MOTOR ASSY, PN: MP50B-1, SN: 2996.
